| Title | The stochastic theory of fluvial landsurfaces |
| Publication Type | Journal Article |
| Year of Publication | 2007 |
| Authors | Hernandez J., Birnir B., Smith T.R |
| Journal | JOURNAL OF NONLINEAR SCIENCE |
| Volume | 17 |
| Pagination | 13-57 |
| Date Published | FEB |
| Title | The stochastic theory of fluvial landsurfaces |
| Publication Type | Journal Article |
| Year of Publication | 2007 |
| Authors | Hernandez J., Birnir B., Smith T.R |
| Journal | JOURNAL OF NONLINEAR SCIENCE |
| Volume | 17 |
| Pagination | 13-57 |
| Date Published | FEB |